# SDR SWAA2023061447567

- Difficulty date: May 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE DEFLECTOR PANEL LOWER CENTER BRACKET CRACKED AT O/B AROUND THE RIVET<[01] REMOVED & INSTALLED NEW BRACKET ANGLE AT LW TRAILING EDGE DEFLECTOR PANEL LOWER CENTER IN REF. SRM 51-40-02-0G -0 & DWG. 115A2156.;[02] VERIFIED STEP 1
